# SDR ASAA2022012637456

- Difficulty date: January 26, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 20,046 hours, 6,557 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 146A750342
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR RAIL RBL 3 HAS SPOT OF CORROSION AT STA 767. GROUNDED - YES. REPAIRED FLOOR RAIL IAW EA 900ER-53EA-2482W- .5" O- .080" R- .0" L- 1" D- .080".
